Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Représentation asymptotique des fonctions de Mathieu et des fonctions sphéroidales. II


Author: Robert Sips
Journal: Trans. Amer. Math. Soc. 90 (1959), 340-368
MSC: Primary 33.00; Secondary 65.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0103995-X
MathSciNet review: 0103995
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.00, 65.00

Retrieve articles in all journals with MSC: 33.00, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0103995-X
Article copyright: © Copyright 1959 American Mathematical Society